# SDR BB06036

- Difficulty date: May 12, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-200
- Aircraft serial: 24765
- Aircraft time: 68,087 hours, 12,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE AT RIGHT AFT POSITION.  MAINTENANCE REPAIRED WIRING TO LIGHT ASSEMBLY.
